# SDR ASOA2015101213887

- Difficulty date: October 12, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 29,440 hours, 21,305 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR NOTED AFTER REV D, A STBY PITOT HEAT CAUTION MESSAGE AND A TAT PROBE CAUTION.  ENROUTE, ACFT DIVERTED DUE TO MAINTENANCE.  EMERGENCY DECLARED AS A PRECAUTION.  R & R ABO ADSHC IAW AMM 30-31-15, IPC 30-31-15, PG 0, FIG 1, ITEM 5.  OPS TEST GOOD, ACFT OK FOR SERVICE.
